# SDR AALA201606029002

- Difficulty date: May 27, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 47,810 hours, 20,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BOX BEAM UPPER FLANGE, AFT TWO FASTENER HOLES HAVE CRACK INDICATION AT FRAME 43 & -Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
